RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Jwamer, Karwan Hama Faraj

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:174
Abstract pages:837
Full texts:180
References:107
Jwamer, Karwan Hama Faraj
Professor
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 18.01.1973
Phone: +9647701428111
E-mail: ,
Website: http://www.univsul.edu.iq
Keywords: spline functions, fifth order initial value problem, convergence analysis, boundary value problems, spectral of differential operators, spline interpolations.

Subject:

On Optimality of Lacunary Interpolation for Recovery of C6 Seventh Degree Spline. Mathematcs-Differential Equations

Biography

Name: Karwan Hama Faraj Jwamer
Family Name: Jwamer
Date and Place of Birth: 18January 1973-Sulaimani-Iraq
Marital Status: Married, Three children
Scientific Rank: Professor
Home Address: Street No.1, Quarter Daban 201(Rd.80), House No.5/48, Sualimani, Iraq
Telephone No.Suaimani: +964 770 1428111(Mobile)
E-mail: jwameri1973@gmail.com or karwan.jwamer@univsul.edu.iq

Education:
16-6-2010 Awarded PhD in Mathematics (Differential Equations), Department of Mathematical Analysis, Faculty of Mathematics, Dagestan State University, Dagestan, Makhachkala, South of Russian, Russian
Ph.D Thesis:
Supervisor: Professor Dr.Aigounov Gassan Abdullhevich, Title: Analysis of Spectral Characteristics of one Nonselfadjoint Problem with Nonsmooth Coefficients
18-8-2001 Awarded M.Sc. in Mathematics (Numerical Analysis), Department of Mathematics, College of Science, University of Salahaddin/ Erbil, Iraq.
M.Sc. Thesis:
Supervisor: Professor Dr. Rostam Karim Saeed Title: Study Some Type of the Lacunary Interpolation by Splines and Their Error
Bounds
2-7-1996 Awarded B.Sc. in Mathematics,Department of Mathematics, College of Science, University of Salahaddin/ Erbil, Iraq.
1991-1992 Awarded Baccalaureate, Salahaddin Secondary School, Sulaimani,Iraq

Employment History:
17-10-2014 Head of Mathematics Department, College of Science, University of Sulaimani.
11-9-2014-till date: Professor, College of Science, University of Sulaiumai, Sulaimani, Iraq.
1-8-2012 17-7-2013: Postgraduate studies in charge, School of Science, Faculty of Science and Science Education, University of Sulaiumai, Sulaimani,Iraq.
12-9-2008 : Assistant Professor, Faculty of Science and Science Education, University of Sulaiumai, Sulaimani,Iraq.
1-9-2004 11-2005: Head of Mathematics Department, College of Science, Uuiversity of Sulaimani, Sulaimani, Iraq.
2008- till date: Supervising two M.Sc. students and one PhD student in Department of Mathematics, Faculty of Science and Science Education (College of Science Previously), Sulaimani, Iraq.
12-8-2004: Lecture, Department of Mathematics, College of Science,Sulaimani, Iraq.
2001-2004 : Focal point of College of Science, Sulaimani, Iraq.
12-9-2001-12-9-2004: Assistant lecturer, Department of Mathematics, College of Science, Sulaimani, Iraq.
1998-2000: Assistant Researcher, Department of Mathematics, College of Science, Sulaimani, Iraq.

   
Main publications:
  1. Jwamer K.H.-F. and Karim R.G., “On Sixtic Lacunary Spline Solutions of fourth Order Initial Value Problem”, Asian Journal of Mathematics and Statistics, 3:3 (2010), 119–129  crossref  mathscinet
  2. Aigounv G. A., Karwan H. F. Jwamer, Djalaeva G. A., “Estimates for the eigenfunctions of the Regge Problem”, Matemaicheskie Zametki, 92:1 (2012), 141–144  crossref  mathscinet; Karwan H. F. Jwamer, Aigunov G. A., “Asymptotic behaviors of orthonormal eigenfunctions of a Regge-typeProblem withintegrable positive weight function”, Mathematical Notes, 92:7 (2012), 127–130 \Bibtem{3}; Uspekhi Mat. Nauk, 64:6(390) (2009), 169–170  mathnet  crossref
  3. Karwan H. F. Jwamer, Aigounv G. A., “On the continuous dependence of the eigenvalues and eigenfunctions of T. Regge of integrable weight function”, Bulletin of Dagestan State University, Natural Sciences, 1 (2009), 36–43
  4. Karwan H. F. Jwamer, Aigounv G. A., “The notes on accessibility of upper bounds by eigenfunctions in a Regge problem”, Bulletin of Dagestan State University, Natural Sciences, 6 (2009), 11–20  mathscinet
  5. Karwan H. F. Jwamer, Aigounv G. A., “A study of eigenvalue behaviour and estimation of eigenfunction in a Regge type problem in a case of summable weight function on a finite interval [0,a]”, Proceeding of higher education institution, 6:154 (2009), 5–7

http://www.mathnet.ru/eng/person51272
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva, “Estimates for the Eigenfunctions of the Regge Problem”, Mat. Zametki, 92:1 (2012),  141–144  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 132–135  isi  elib  scopus
2009
2. G. A. Aigunov, K. H. Jwamer, “Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function”, Uspekhi Mat. Nauk, 64:6(390) (2009),  169–170  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:6 (2009), 1131–1132  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020